# SDR 99ZZZX2808

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Make and model: Cessna 441
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: SMR11886
- Condition: Damaged
- Location: Propeller
- Part time: 185 hours
- Component: Smr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARTZELL PROPELLER MODEL NR HC-B3TN-5E/T10178B-11, S/N BVA6687 WAS OVERHAULED 8-27-98 WITH NEW FAA-PMA B/E AEROSPACE SMR TECHNOLOGIES BOOTS, P/N SMR1188-6 INSTALLED.  BOOTS FAILED AFTER 184.9 TT AND 11 MONTHS SINCE INSTALLATION.  OLD BOOT S/N'S 0159, 0160 AND 0161 HAVE A CURE DATE OF 2Q98.  BOOTS DETERMINED INOPERATIVE ELEMENT RESISTANCE CHECK.  ALL BOOTS HAD SHORT OR OPEN CIRCUIT.  NO BURN HOLES NOTED.  NO DEFECT NOTED WITH INSTALLATION OR REMAINING DEICING SYSTEM.  INSPECTION ACCOMPLISHED IAW BE GOODRICH INSTALLATION AND MM ATA 30-60-02.  BF GOODRICH P/N 4E1188-6 BOOTS INSTALLED AND OPS CHECK GOOD.
